Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Complicated UTI, pus cells, heavy growth of E.colis. Severe burning and pain while urinating. Treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have complicated UTI . Pus Cells are numerous and 15-20% hpf. Urine culture reports states the heavy growth of E.Colis. I have severe pain and burning sensation while urinating and urge of passing the urine immediately. Which medicine should i take and what all things should i eat and drink?
Posted Wed, 20 Jun 2012 in Men's Health
Answered by Dr. G.Srinivasan 40 minutes later

I understand your query and concern.
UTI is considered complicated UTI, if there is associated block or stone in the urinary tract.
Do u have any of these? Have u undergone ultrasound scan to check for the above?
For the infection as such, You need appropriate antibiotics as suggested by the urine culture and sensitivity report.
Also urinary analgesics will help you. Both of the above can be prescribed by your consultant.
In addition, plenty or oral fluids, like water, fruit juices, coconut water is advisable.
Hope I answered your query. Kindly get back for any further queries.
Get well soon.
DR G Srinivasan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor